# SDR CHQA20131107424

- Difficulty date: November 7, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 28,875 hours, 25,689 cycles
- Engine: Rroyce AE3007A13
- Engine time: 19,891 hours, 18,984 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14523213001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON STRINGER 21R BETWEEN FRAMES 12 & 13.  THE STRINGER WAS REPLACED IAW SRM 51-40-02.
